# SDR 20001114SH007

- Difficulty date: January 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Cooler
- Part number: B18D18
- Part serial: 12661333
- Condition: Lack Of Lube
- Location: Csd Oil
- Part time: 8,209 hours, 4,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MBJ/ATL - FLT JM 053 - AFTER TAKEOFF, AIRCRAFT RETURNED TO RAMP WITH NR 2 GENERATOR FAILED AND APU INOPERATIVE.  INVESTIGATION REVEALED THE CSD OIL LEVEL WAS LOW.  CSD SERVICED, ENGINE RUN AT IDLE FOR 5 MINTUES, NO LEAKS WERE OBSERVED.  AIRCRAFT RETURNED TO SERVICE.  ON ARRIVAL IN ATLANTA, CREW AGAIN SNAGGED NR 2 GENERATOR CSD AS ''APPROACHING THE CAUTION'' RANGE DURING CLIMB.  ATLANTA MAINT FOUND WHERE MAG PLUG AND FILTERS WERE CHECKED, THE CSD OIL COOLER WAS ALSO CHANGED.  LEAK AND OPERATIONAL CHECKS DURING ENGINE RUN.  NO LEAKS FOUND, AND SYSTEM CONSIDERED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE.  (X)
